Mohamed Jleli
Mohamed Jleli
Professor
ksu.edu.sa üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
A new generalization of the Banach contraction principle
M Jleli, B Samet
Journal of inequalities and applications 2014 (1), 1-8, 2014
2312014
Remarks on G-metric spaces and fixed point theorems
M Jleli, B Samet
Fixed Point Theory and Applications 2012 (1), 1-7, 2012
2102012
A generalized metric space and related fixed point theorems
M Jleli, B Samet
Fixed point theory and Applications 2015 (1), 1-14, 2015
1552015
Best proximity points for α–ψ-proximal contractive type mappings and applications
M Jleli, B Samet
Bulletin des Sciences Mathématiques 137 (8), 977-995, 2013
1222013
Lyapunov-type inequalities for a fractional differential equation with mixed boundary conditions
M Jleli, B Samet
Math. Inequal. Appl 18 (2), 443-451, 2015
982015
The Kannan's fixed point theorem in a cone rectangular metric space.
M Jleli, B Samet
The Journal of Nonlinear Sciences and its Applications 2 (3), 161-167, 2009
782009
Fixed point theory in partial metric spaces via φ-fixed point’s concept in metric spaces
M Jleli, B Samet, C Vetro
Journal of Inequalities and Applications 2014 (1), 1-9, 2014
732014
Generalization of Caputo–Fabrizio fractional derivative and applications to electrical circuits
A Alshabanat, M Jleli, S Kumar, B Samet
Front. Phys 8, 2020
712020
Best proximity points for generalized-proximal contractive type mappings
M Jleli, E Karapınar, B Samet
Journal of Applied Mathematics 2013, 2013
71*2013
Lyapunov-type inequalities for fractional boundary value problems
M Jleli, M Kirane, B Samet
Fractional Differential Equations, 119-144, 2019
682019
Further generalizations of the Banach contraction principle
M Jleli, E Karapınar, B Samet
Journal of Inequalities and Applications 2014 (1), 1-9, 2014
672014
Certain Hermite-Hadamard type inequalities via generalized k-fractional integrals
P Agarwal, M Jleli, M Tomar
Journal of inequalities and applications 2017 (1), 1-10, 2017
622017
On a new generalization of metric spaces
M Jleli, B Samet
Journal of Fixed Point Theory and Applications 20 (3), 1-20, 2018
582018
Fixed point theorems on ordered metric spaces and applications to nonlinear elastic beam equations
M Jleli, VČ Rajić, B Samet, C Vetro
Journal of Fixed Point Theory and Applications 12 (1-2), 175-192, 2012
552012
On Hermite-Hadamard type inequalities via fractional integrals of a function with respect to another function
M Jleli, B Samet
J. Nonlinear Sci. Appl 9 (3), 1252-1260, 2016
492016
A Lyapunov-type inequality for a fractional differential equation under a Robin boundary condition
M Jleli, L Ragoub, B Samet
Journal of Function Spaces 2015, 2015
462015
Advances in Mathematical Inequalities and Applications
P Agarwal, SS Dragomir, M Jleli, B Samet
Springer Singapore, 2018
452018
Solvability of integrodifferential problems via fixed point theory in b-metric spaces
M Cosentino, M Jleli, B Samet, C Vetro
Fixed Point Theory and Applications 2015 (1), 1-15, 2015
442015
Fixed points for multivalued mappings in-metric spaces
M Jleli, B Samet, C Vetro, F Vetro
Abstract and Applied Analysis 2015, 2015
432015
Fixed point results for--contractions on gauge spaces and applications
M Jleli, E Karapınar, B Samet
Abstract and Applied Analysis 2013, 2013
43*2013
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20